Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Swollen ankles, blotchy red skin, high blood pressure. Taking Accupril and Norvasc

For the past couple of months my ankles have been getting swollen. The last couple of days I have developed blotchy red skin on the inside of both ankles going up my legs(bottom of my calves). I have high blood pressure and I take
Accupril and Norvasc daily. I have been taking both for 18yrs. and this is something new.
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  243
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query.
Probably you have developed a reaction to the drug.
Drug reaction can develop even months after the drug has been started.
The other possibility is vasculitis.
You can apply a mild steroid cream, like hydrocortisone.
this may provide you some relief.
Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

please meet a dermatologist for final diagnosis
Thank you
Answered: Sun, 9 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor